# SDR REXA2019020500181

- Difficulty date: February 5, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 22,195 hours, 22,391 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 6001204512
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FRONT SPAR FWD FACE HAS BRACKET AROUND WS149.58 O/B SECTION CRACKED. REMOVED AND REPLACED WITH NEW BRACKET ON RT WING FRONT SPAR FWD FACE AOUND WS149-58-01B IAW SRM 51-41-02.
